# SDR MTNA0417120002

- Difficulty date: April 17, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N820FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- Aircraft time: 33,300 hours, 31,057 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Structure
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN AREA AZ ON BOTH LEFT AND RIGHT WINGS NEAR THE FUEL COLLECTOR TANK DRAINS. CORROSION REPAIRED IAW ATR SRI REF: DT/S-2320/12-17325
